Advertisement

Reactions Weekly

, Volume 1748, Issue 1, pp 160–161 | Cite as

Daclizumab

Encephalitis and various other toxicities: 7 case reports
Case report
  • 12 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 32-year-old man developed encephalitis during treatment with daclizumab for relapsing-remitting multiple sclerosis (RRMS). Additionally, six patients (1 man and 5 women) aged 30−51 years were described, who developed DRESS syndrome, acute disseminated encephalomyelitis, encephalitis, CNS manifestation, inflammatory demyelinating CNS process or CNS vasculitis during treatment with daclizumab for MS. Out of these 6 patients, five patients data was retrieved from Paul Ehrlich Institute, Federal Institute for Vaccines and Biomedicines, Germany [dosages, routes and durations of treatments to reactions onset not stated].

Patient 1: A 51-year-old man, who had MS started receiving daclizumab (retrieved from Paul Ehrlich Institute, Federal Institute for Vaccines and Biomedicines,...

Reference

  1. Luessi F, et al. GFAPalpha IgG-associated encephalitis upon daclizumab treatment of MS. Neurology: Neuroimmunology and NeuroInflammation 5: No. 5, Sep 2018. Available from: URL: http://doi.org/10.1212/NXI.0000000000000481 - GermanyGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations